# SDR AALA991544

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SAT - FLT 1636 - DURING TAKEOFF ROLL, MAIN LANDING GEAR WHEEL NOT TURNING ANNUNCIATOR LIGHT ILLUMINATED.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  RESECURED LOOSE CONNECTOR TO NR 1 MAIN LANDING GEAR ANTI-SKID TRANSDUCER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
